EconPapers    
Economics at your fingertips  
 

On the Asymptotic Convergence to Mixed Equilibria in 2 x 2 Asymmetric Games

Maria Saez-Marti

International Journal of Game Theory, 1998, vol. 26, issue 4, 549-559

Abstract: We analyse the stability properties of mixed equilibria in 2 x 2 asymmetric games under evolutionary dynamics. With the standard replicator dynamics these equilibria are stable but not asymptotically stable. We modified the replicator dynamics by introducing players of two types: myopics - like in the standard replicator dynamics - and best responders. The behaviour of the latter in described by a continuos time version of the best reply dynamics. Asymptotic convergence under the Modified Replicator Dynamics is proved by identifying a strictly decreasing Ljapunov function. We argue that the finding has important implications to justify the use of economic models with mixed strategy equilibria.

Date: 1998-05-19
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:26:y:1998:i:4:p:549-559

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-30
Handle: RePEc:spr:jogath:v:26:y:1998:i:4:p:549-559